# SDR MASA200601371

- Difficulty date: May 20, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 14,506 hours, 12,874 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Deactivated
- Location: Flight Cont Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 7171 ABE - YAW-DAMP 2 WILL NOT ENGAGE.  POWER RESET.  OP'S CHECK GOOD.
